# SDR CALA2024111401141

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 42,594 hours, 5,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL BY DOOR 1 AND 2 AREA AFTER T/O. WENT AWAY IN 5- 10 MINS. INSPECTED DOORS 1L; 2L, 1R, AND 2R IN REF TO AMM 05-41-08. NO EVIDENCE OF WIRE BURN FOUND.
